# SDR CA140909005

- Difficulty date: July 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 77 hours
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2463509E0180
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A FIRE FIGHTING MISSION, CREW EXPERIENCED AN HYDRAULIC FAILURE AND DECIDED TO ABORT THE MISSION.  CREW PERFORMED THE ABNORMAL PROCEDURE "HYDRAULIC LOW PRESSURE OR LOW QTY" AND INFORMED THE TOWER DECLARING EMERGENCY. 3 MINUTES LATER, LANDING WAS PERFORMED WITHOUT ANY PROBLEM.  DURING TAXI A DECREASE TO ZERO OF HYDRAULIC PRESSURE WAS REGISTERED.  AFTER INVESTIGATION, IT WAS FOUND THAT: MAINTENANCE STAFF REPORTED EVIDENCE OF HYDRAULIC LEAK FROM RUDDER ZONE AND SUBSEQUENTLY FOUND HOSE ASSY,  PN AE2463509E0180 BROKEN, REFER TO PSP 494, CH 27-22-00, FIG. 3.  AFTER HOSE REPLACEMENT AND HYDRAULIC FLUID REPLENISHMENT, MAINTENANCE STAFF PERFORMED ENGINES RUN UP AS PSP 492, CH 71-00-00 AND REPORTED RT ENGINE DRIVEN PUMP MALFUNCTION. THE PUMP WAS REPLACED IAW PSP 492, CH. 29-11-05, PAGE BLOCK 400, PAR 1B. THE INCIDENT HAVE TO BE ADDRESSED TO THE RUPTURE OF THE HOSE ASSY THAT CONNECT THE HYDRAULIC PRESSURE LINE TO THE RUDDER SPRING TAB LOCKOUT ACTUATORS, CONSEQUENTLY PART OF THE HYDRAULIC FLUID WAS LOST CAUSING THE CAUTION ON THE CREW DISPLAY AND THE FAILURE TO THE RT ENGINE DRIVEN PUMP DUE TO CAVITATION EFFECT.
